Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A condensed table of linear forms


Author: P. H. Daus
Journal: Bull. Amer. Math. Soc. 37 (1931), 125-128
DOI: https://doi.org/10.1090/S0002-9904-1931-05123-5
Cited work: Bull. Amer. Math. Soc., Volume 35, Number 5 (1929), 684--686
MathSciNet review: 1562104
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1931-05123-5